2 doctors weighed in:

How do I reverse redness in both eyes from eye drop over use, caused by months of using naphcon a eye drops?

2 doctors weighed in
Dr. Martin Mayers
Ophthalmology
1 doctor agrees

In brief: Stop the Naphcon A

Excessive use of eye drops containing preservatives can cause a condition called "medicamentosa".
Treatment involves stopping the offending eyedrop and switching to an artificial tear that does not contain preservatives. The labeling should state: "preservative free". Since many serious eye problems can cause redness you should contact a local eye doctor as soon as possible.

In brief: Stop the Naphcon A

Excessive use of eye drops containing preservatives can cause a condition called "medicamentosa".
Treatment involves stopping the offending eyedrop and switching to an artificial tear that does not contain preservatives. The labeling should state: "preservative free". Since many serious eye problems can cause redness you should contact a local eye doctor as soon as possible.
Dr. Martin Mayers
Dr. Martin Mayers
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors